# SDR SCNA99113

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 5007024620
- Condition: Shorted
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING LEVEL OFF OUT OF DFW NOTICED A STONG ODOR OF SMOKE PREVALENT THROUGHOUT THE AIRCRAFT.  SMOKE ODOR STRONG BUT BARELY VISIBLE.  EMERGENCY DESCENT MADE AND ALL EMERGENCY CHECK LISTS COMPLIED WITH.  FOUND GASPER FAN SHORTED.  REPLACED GASPER FAN IAW MM 21231.  OPERATIONALLY CHECKS GOOD.
